# SDR SWIA202055052

- Difficulty date: September 15, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA.  COMPLIED WITH TEMP DISPOSITION FOR STR 27 BETWEEN FS 280-FS 295 PER REO.  PERMANENT REPAIR DUE WITHIN 8000 FH, PER REV A OF REO.  PERMANENT REPAIR DUE BY TAT 42177.9, PART NUMBER: -, SERIAL NUMBER: 10020, POSITION.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW STR 27 FROM FS 280.00 TO FS 305.00, REF REO AND CRJ 700 SRM.  NO LEAKS NOTED.
